https://baldingblog.com/wp-content/uploads/2017/09/logo-small-300x62.png 0 0 William Rassman, M.D. https://baldingblog.com/wp-content/uploads/2017/09/logo-small-300x62.png William Rassman, M.D.2021-06-04 01:34:132021-01-01 09:47:29Used Estradiol patch, minoxidil & Bicalutamide in 4 months
The use of Bicalutamide and an Estradiol patch in this treatment plan is an extreme approach for men. The Bicalutamide and Estradiol are not in the Standard of Care so we don’t have a side effect profile on this drug in young men, but we do have side effects when used for prostate cancer. The Bicalutamide is a very strong anti-androgen which almost certainly will bring on ED and sexual dysfunction and the Estradiol is a feminizing hormone which might further impact a man’s sexual function. The minoxidil and dermaroller is standard in this approach. I would not recommend that the average guy go this direction in his treatment despite the remarkable results from these drugs. Do you have good sexual function? Is it worth giving up a sex life for the return of your hair?